| Catalog Number |
5950090 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This emdr represents the bard/davol ventrio st (device #2).An additional emdr was submitted to represent the bard/davol ventrio st (device #1).Should additional information be provided, a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of two unspecified bard/davol ventrio st on (b)(6) 2015 and (b)(6) 2017.As reported, the patient is making a claim for an adverse patient outcome against the both devices.It is also alleged that the patient had revision surgeries on (b)(6) 2016 and (b)(6) 2017.Attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2016) is considered to be a best estimate.Updated fields: a2, b4, b5, b7, d3, d4, g3, g6, h2, h4, h6, h10.This supplemental emdr represents the ventrio st (device 2).An additional supplemental emdr was submitted to represent the ventrio st (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of two unspecified bard/davol ventrio st on (b)(6) 2015 and (b)(6) 2017.As reported, the patient is making a claim for an adverse patient outcome against the both devices.It is also alleged that the patient had revision surgeries on (b)(6) 2016 and (b)(6) 2017.Attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2015 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with the implant of ventrio st (device 1).Per op notes, "a ventrio st (device 1) was placed in the abdominal cavity using sutures." (b)(6) 2016 - patient was diagnosed with small bowel obstruction thereby underwent exploratory laparotomy with extensive lysis of adhesions and small bowel resection.Per op notes, "the previously placed mesh was palpable beneath the fascia.The mesh (device 1) was separated from the bowel by omentum.A synthetic mesh was placed." (b)(6) 2017 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with the removal of mesh (device 1) and implant of ventrio st (device 2).Per op notes, "small bowel adherent to the mesh and was dissected free.The old mesh (device 1) and synthetic mesh were removed.A ventrio st (device 2) was placed in the abdominal cavity using sutures.".